# SDR CALA2018011400194

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 78,198 hours, 29,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT SLIDE INDICATION INOPERATIVE ON DOOR, OXYGEN SYSTEM ECAM PAGE,  OXYGEN DOOR ARMING HANDLE POPS OUT AND DISARMS.  EVEN WHEN ARMED IT DOES NOT LIE FLUSH.  CYCLED THE DOOR SEVERAL TIMES WITH NO RESISTANCE ON GROUND.  INDICATION NORMAL.
